RAIRO-Theor. Inf. Appl.
Volume 43, Number 2, April-June 2009
|Page(s)||269 - 279|
|Published online||22 November 2008|
Polynomial languages with finite antidictionaries
Ural State University, Ekaterinburg, Russia; Arseny.Shur@usu.ru
Accepted: 14 October 2008
We tackle the problem of studying which kind of functions can occur as complexity functions of formal languages of a certain type. We prove that an important narrow subclass of rational languages contains languages of polynomial complexity of any integer degree over any non-trivial alphabet.
Mathematics Subject Classification: 68Q45 / 68R15
Key words: Regular language / finite antidictionary / combinatorial complexity / wed-like automaton
© EDP Sciences, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.